# SDR DALA2024052305481

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N903DN
- Make and model: Boeing 737990ER
- Aircraft serial: 32007
- Aircraft time: 17,507 hours, 6,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3903, LIGHTNING STRIKE DAMAGE TO THE FUSELAGE SKIN (P/N: 141A3810-36) JUST AFT OF THE STA 178 PRESSURE BULKHEAD AND BETWEEN RBL 20 AND RBL 30. CORRECTIVE ACTION: OVERSIZE/REAMED THE SUBJECT HOLE TO REMOVE THE DISCHARGE DAMAGE, COMMON TO THE SKIN ONLY FOR FREEZE PLUG INSTALLATION. TRIMMED THE SKIN PANEL. FABRICATED REPAIR DOUBLER AND FILLER FROM 0.071 AND 0.063 2024-T3 CLAD RESPECTIVELY. INSTALL ALL REPAIR PARTS PER ER/A 618146-14. (LP 0353191)
